Please use this identifier to cite or link to this item:
Title: Divisors of bielliptic surfaces and embeddings in p4
Author: Serrano, F.
Keywords: Cicles algebraics
Superfícies algebraiques
Varietats algebraiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1989
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 62
Abstract: Bielliptic surfaces (also called "hyperelliptic surfaces") are defined to be minimal algebraic surf aces of Kodaira dimension O and irregularity 1. They play a special role in the birational classification of surfaces. The first part of this paper gives an explicit description of the cohomology group H 2(S, Z) for a bielliptic surface S. In the second part the author proves the existence of smooth bielliptic surfaces in P4 • The proof relies on Reider's criterion for very-ampleness. In fact, a complete characterization of polarized bielliptic surfaces in P4 is given. These surfaces add to the very short list of known irregular surfaces in P4 , the other two being the abelian surfaces of Horrocks-Mumford and the elliptic quintic scrolls.
Note: Preprint enviat per a la seva publicació en una revista científica: Mathematische Zeitschrift. 1990, Vol. 203, p. 527-533.
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 32.2]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N062.pdf412.01 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.